My pills look different!
"My pills look different! What should I do?"
First off, I'm glad you are taking the time to LOOK at what you take and even notice the change - good job!
Step 1: Look over the prescription bottle and paperwork you were given - is there a sticker anywhere stating that your pills might look different? It simply may be a different brand of the same medication...
Step 2: No sticker? On most bottles is a description of the medication, do the pill markings match what's on the bottle? As long as you have the right bottle (YOURS!) and the drug and dose are correct, it is a good sign if the markings match what is says the pills should look like.
Step 3: Call your pharmacist! No question is dumb (I've had them all.). And double checking is ALWAYS the right thing to do.
Be proactive and involved with your healthcare - that's my philosophy! And know your friendly neighborhood pharmacist is the most accessible healthcare professional you have at your disposal -
Have a great day! And tell me if this has ever happened to you...